Flakka Is More Dangerous Than Cocaine And Meth

Just like other types of drugs, excessive consumption of flakka can cause addiction. In fact, the tendency of Flakka addiction is even higher than other types of stimulants. It’s because all the effects of flakka can be felt immediately after the first consumption with a low dose, but the duration does not last long. After the drug is used up in the body, flakka users will immediately feel severe fatigue and symptoms of depression. Apart from that, we also recommend you to know about what to look for in an addiction treatment center just in case you want to help a family member or friend who suffers from drugs addiction.

As a result, most people crave to take the drug again in higher doses so that they can still feel a variety of delicious euphoric sensations while also avoiding the after effects. In fact, the more and more people misuse stimulant drugs, the higher your chances of becoming addicted.

If allowed to continue, it certainly can be very dangerous. The more frequent and long you use these drugs in high doses, the more negative effects that might eat away the body.

What are the long-term effects of flakka?

The long-term effects of flakka have so far not been ascertained because these narcotics include “new children” which have not been further investigated. In addition to the risk of overdose, some studies also indicate that flakka causes kidney failure.

In addition, a stronger flakka dose also has the potential to cause the wearer to experience hyperthermia. This condition is not normal heat or heat. Hyperthermia is a condition of the body’s core temperature that rises sharply and occurs suddenly in a short time so that your body does not have enough time to sweat to cool down. This extreme increase in temperature can cause severe physical complications, such as damage to muscles and kidneys due to severe dehydration.

Yes, slowly but surely, muscle tissue starts to break down. This damaged tissue will release proteins and other cellular products into the bloodstream. In the medical world, this condition is called rhabdomyolysis. If this is the case, the patient needs immediate medical treatment.

When flakka users have experienced rhabdomyolysis and dehydration together, they are more likely to experience kidney failure and even death.

Leave a Reply

Your email address will not be published. Required fields are marked *